# SDR DXTA2022120575440

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 6,167 hours, 4,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR INTERMITTENTLY CLOSES HALF WAY THEN STOPS AND FALLS OPEN WITH EXTERIOR AMBER CHECK DOOR HANDLE LIGHT ILLUMINATED.  TURNING DOOR SWITCH OFF, AMBER LIGHT EXTINGUISHES AND DOOR CLOSES NORMALLY.  OPS CHECKED THE DOOR MULTIPLE TIMES AND WE WERE UNABLE TO DUPLICATE THE DISCREPANCY. CALLED MCC NO PREVIOUS HISTORY ON THIS ITEM, WORK IAW AMM 52-00-00. OPS CHECK GOOD, OK TO CONTINUE.
